Regularity problem for 2m-order quasilinear parabolic systems with non smooth in time principal matrix. (A(t),m)-caloric approximation method

Arina A. Arkhipova, Jana Stará

Abstract


Partial regularity of solutions to a class of $2m$-order quasilinear parabolic systems and full interior regularity for $2m$-order linear parabolic systems with non smooth in time principal matrices is proved in the paper. The coefficients are assumed to be bounded and measurable in the time variable and VMO-smooth in the space variables uniformly with respect to time. To prove the result, we apply the $(A(t),m)$-caloric approximation method, $m\geq 1$. It is both an extension of the $A(t)$-caloric approximation applied by the authors earlier to study regularity problem for systems of the second order with non-smooth coefficients and an extension of the $A$-polycaloric lemma proved by V.\ Bögelein in \cite{Bo} to systems of $2m$-order.

Keywords


High order parabolic systems; regularity problem

Full Text:

PREVIEW FULL TEXT

References


A.A. Arkhipova, Regularity of weak solutions to the model Venttsel problem for linear parabolic systems with non smooth in time principal matrix. A(t)-caloric approximation method, Manuscripta Math. 151 (2016), no. 3, 519–548.

A.A. Arkhipova and J. Stará, A priori estimates for quasilinear parabolic systems with quadratic nonlinearities in the gradient, Comment. Math Univ. Carolin. 51, (2010), 2–16.

A.A. Arkhipova and J. Stará, Boundary partial regularity for solutions of quasilinear parabolic systems with non smooth in time principal matrix, Nonlinear Anal. 120 (2015), 236–261.

A.A. Arkhipova and J. Stará, Regularity of weak solutions to linear and quasilinear parabolic systems of non divergence type with non smooth in time principal matrix: A(t)caloric method, Forum Math. (2016), DOI: 101515/forum-2015-0222.

A.A. Arkhipova, J. Stará and O. John, Partial regularity for solutions of quasilinear parabolic systems with nonsmooth in time principal matrix, Nonlinear Anal. 95 (2014), 421–435.

Bögelein V.: Partial regularity and singular sets of solutions of higher order parabolic systems. Annali Mat. Pura Appl.(4), 188, (1), (2009), 61-122.

V. Bögelein, Partial regularity and singular sets of solutions of higher order parabolic systems, Ph.D. Theses Universität Erlangen–Nürnberg, 2007.

V. Bögelein, F. Duzaar and G. Mingione, The boundary regularity of non-linear parabolic systems I, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), 201–255.

S. Campanato, Equazioni paraboliche del secondo ordine e spazi L2,θ (Ω, δ) Ann. Mat. Pura Appl. (4) 137 (1966), 55–102.

E. De Giorgi, Frontiere orientate di misura minima, Ann. Scuola Norm. Sup. Pisa 8, 285–309.

H. Dong and D. Kim, Parabolic and elliptic systems with VMO coefficients, Methods Appl. Math. 16 (2009), 365–388.

H. Dong and D. Kim, On the Lp -solvability of higher order parabolic and elliptic systems with BMO coefficients,h Arch. Ration. Mech. Anal. 199 (2011), 889–941.

H. Dong and D. Kim, Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth, Comm. Partial Differential Equations 36 (2011), 1750–1777.

F. Duzaar and J.F. Grotowski, Optimal interior partial regularity for nonlinear elliptic systems: the method of A-harmonic approximation, Manuscripta Math. 103, (2000), 267–298.

F. Duzaar and G. Mingione, Second order parabolic systems, optimal regularity and singular sets of solutions, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), no. 6, 705–751.

M. Giaquinta and E. Giusti, Partial regularity for solutions to nonlinear parabolic systems, Ann. Mat. Pura Appl. 97 (1973), 253–261.

M. Giaquinta and L. Martinazzi, An introduction to the regularity theory for elliptic systems, harmonic maps and minimal graphs, Appunti. Sc. Norm. Super. Pisa, 2012, ISBN: 978-88-7642-442-7.

N.V. Krylov, Parabolic and elliptic equations with VMO coefficients, Comm. Partial Differential Equations 32 (2007), 453–475.

N.V. Krylov Lectures on Elliptic and Parabolic Equations in Sobolev Spaces, Graduate Studies in Mathematics, Vol. 96, Amer. Math. Soc. , Providence, 2008.

O.A. Ladyzhenskaya, V.A. Solonnikov and N.N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type. Transl. Math. Monogr. 23 (1967).

J. Simon, Compact sets in Lp (0, T ; B), Ann.i Mat. Pura Appl. (4) 146 (1987), 65–96.

J. Simon, Theorems on regularity and singularity of energy minimizing maps, Lectures in Math., ETH Zürich, Birkhäuser, Basel, 1996.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism